zbMATH — the first resource for mathematics

Maxima and minima of simply continuous and quasicontinuous functions. (English) Zbl 0889.54005
Functions which are maxima and minima of simply continuous and quasicontinuous functions are characterized.

54C08 Weak and generalized continuity
Full Text: EuDML
[1] BISWAS N.: On some mappings in topological spaces. Calcutta Math. Soc. 61 (1969), 127-135. · Zbl 0215.51605
[2] BORSÍK J.-DOBOŠ J.: A note on real cliquish functions. Real Anal. Exchange 18 (1992-93), 139-145.
[3] DOBOŠ J.: Simple continuity and cliquishness. Časopis Pěst. Mat. 112 (1987), 355-358. · Zbl 0628.54011
[4] HAWORTH R. C.-MCCOY R. A.: Baire spaces. Dissertationes Math. (Rozprawy Mat.) 141 (1977). · Zbl 0344.54001
[5] NATKANIEC T.: On the maximum and the minimum of quasi-continuous functions. Math. Slovaca 42 (1992), 103-110. · Zbl 0789.54021
[6] NEUBRUNN T.: Quasi-continuity. Real Anal. Exchange 14 (1988-89), 259-306. · Zbl 0679.26003
[7] NEUBRUNNOVÁ A.: On certain generalizations of the notion of continuity. Mat. Časopis 23 (1973), 374-384. · Zbl 0267.54007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.